# SDR 2002FA0001070

- Difficulty date: August 6, 2002
- Submitted: September 19, 2002
- Operation: General aviation
- Aircraft: N3202X
- Make and model: Bell 206B
- Aircraft serial: 3939
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 2060313291
- Condition: Cracked
- Location: Tailboom
- Part time: 21,498 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HOUR, INSPECTION, THE LEFT UPPER TAILBOOM ATTACH FITTING WAS FOUND TO BE CRACKED.  THE CRACK WAS FROM THE LOWER AFT RIVET HOLE, THRU THE UPPER AFT RIVET HOLE, AND EXTENDED TO THE UPPER EDGE OF THE FITTING.  (WPO12002B6504)
